Alert archive / California / Wind Chill Advisories in 2007

Wind Chill Advisory 3, NWS San Diego, CA

January 14, 2007San Bernardino County, California

NWS San Diego, CA issued this wind chill advisory at Jan 14, 2007, 1:13 PM PST for San Bernardino County, California. It took effect at Jan 14, 2007, 10:00 PM PST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2007, 1:13 PM PST (21:13 UTC)
In effect from
Jan 14, 2007, 10:00 PM PST
Expired
Jan 15, 2007, 2:11 AM PST
In force
4 hr
Issued by
NWS San Diego, CA

County San Bernardino County, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS46 KSGX 142113
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
113 PM PST SUN JAN 14 2007

CAZ055-150530-
/O.NEW.KSGX.WC.Y.0003.070115T0600Z-070115T1700Z/
SAN BERNARDINO COUNTY MOUNTAINS-
113 PM PST SUN JAN 14 2007

...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
PST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST
MONDAY. 

A COMBINATION OF VERY LOW TEMPERATURES AND GUSTY NORTH WINDS WILL
CREATE WIND CHILL VALUES BETWEEN MINUS 10 AND MINUS 19 DEGREES AT
MOST RESORT LOCATIONS AND POPULATED AREAS THROUGH MONDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

HORTON
2 follow-up statements
000 
WWUS46 KSGX 150501
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
901 PM PST SUN JAN 14 2007

CAZ055-151700-
/O.CON.KSGX.WC.Y.0003.070115T0600Z-070115T1700Z/
SAN BERNARDINO COUNTY MOUNTAINS-
901 PM PST SUN JAN 14 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY...

A COMBINATION OF VERY LOW TEMPERATURES AND GUSTY NORTH WINDS FROM
15 TO 30 MPH WILL CREATE WIND CHILL VALUES BETWEEN MINUS 10 AND
MINUS 19 DEGREES AT MOST RESORT LOCATIONS AND POPULATED AREAS
THROUGH MONDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

MOEDE
000 
WWUS46 KSGX 151011
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
211 AM PST MON JAN 15 2007

CAZ055-151115-
/O.CAN.KSGX.WC.Y.0003.000000T0000Z-070115T1700Z/
SAN BERNARDINO COUNTY MOUNTAINS-
211 AM PST MON JAN 15 2007

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
CHILL ADVISORY. 

WIND CHILL READINGS BELOW MINUS 10 DEGREES ARE NO LONGER EXPECTED. 

$$

BALFOUR

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind chill advisory went out at Jan 14, 12:10 PM PST, 1 hour 3 minutes earlier.

Area forecast discussion, Jan 14, 12:10 PM PST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE SAN DIEGO CA
1210 PM PST SUN JAN 14 2007

.SYNOPSIS...A VERY COLD AIR MASS WILL REMAIN OVER SOUTHERN
CALIFORNIA THROUGH MONDAY. NEAR RECORD LOW TEMPERATURES ARE LIKELY
TONIGHT IN THE COLDER WIND SHELTERED AREAS AND A FREEZE WATCH
REMAINS IN EFFECT FOR TONIGHT. STRONG OFFSHORE PRESSURE GRADIENTS
ARE FORECAST TO DEVELOP TONIGHT THROUGH MONDAY AND POSSIBLY
CONTINUING INTO TUESDAY WITH VERY STRONG NORTHEAST WINDS IN THE
INLAND VALLEY AND MOUNTAINS. A TROUGH IS FORECAST TO MOVE INTO
SOUTHERN CALIFORNIA WITH THE FLOW TURNING ONSHORE WEDNESDAY AND SOME
CLOUDS MOVING INTO THE AREA. OFFSHORE FLOW RETURNS THURSDAY AND
FRIDAY WITH GUSTY NORTHEAST WINDS...DECREASING SATURDAY.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

IT WAS VERY COLD...CLEAR AND DRY OVER THE CWA OVERNIGHT WITH A
NUMBER OF RECORD MINIMUM TEMPERATURES SET ACROSS THE AREA. THESE
MINIMUM TEMPERATURES ALSO HELPED VERIFY THE FREEZE WARNING THAT WAS
IN EFFECT FOR THE COAST...INLAND VALLEYS AND SOUTHERN DESERT AREAS.
THE FREEZE WARNING WAS ALLOWED TO EXPIRE ON SCHEDULE BUT ANOTHER
WILL BE ISSUED FOR TONIGHT FOR THE COLDER WIND SHELTERED AREAS. WIND
WILL DEVELOP LATE TONIGHT BELOW MOUNTAIN PASSES AND CANYONS WHICH
SHOULD HELP MODERATE TEMPERATURES IN THOSE AREAS BUT AREAS THAT DO
NOT RECEIVE THE WIND SHOULD REMAIN QUITE COLD.

THE 12Z NAM IS SIMILAR TO PREVIOUS MODEL RUNS WITH THE SHORTWAVE
MOVING SOUTH THROUGH THE AREA TONIGHT. THIS SHORTWAVE CONTINUES TO
BE A DRY INSIDE SLIDER BUT WILL BE FOLLOWED BY STRONG GUSTY NORTH TO
NORTHEAST WINDS ACROSS THE NORTHERN MOUNTAINS AS WELL AS THROUGH AND
BELOW MOUNTAIN PASSES BY SUNRISE MONDAY MORNING. WILL UPGRADE THE
HIGH WIND WATCH TO A HIGH WIND WARNING WITH THE AFTERNOON PACKAGE
FOR THE INLAND EMPIRE AND THE SANTA ANA MOUNTAINS. WILL INCLUDE A
WIND ADVISORY FOR THE SAN BERNARDINO MOUNTAINS AS WELL. THE WATCH
CURRENTLY EXTENDS INTO MONDAY AFTERNOON BUT THE 12Z NAM SUPPORTS
EXTENDING THIS INTO TUESDAY.

THE 12Z NAM IS ALSO SIMILAR TO EARLIER RUNS WITH THE SHORTWAVE ON
WEDNESDAY BEING A LITTLE FURTHER WEST DROPPING SOUTH ALONG THE
COAST. THIS WILL HAVE A MORE OVER WATER TRAJECTORY RESULTING IN MORE
MOISTURE ACROSS THE AREA ON WEDNESDAY AND THURSDAY. AT THIS TIME IT
APPEARS TO BE MOSTLY CLOUDS BUT SOME SHOWERS ARE POSSIBLE BUT EXPECT
ANY QPF AMOUNTS TO BE LOW. THIS CAN CHANGE TO BEING WETTER SHOULD
THE SHORTWAVE TRACK SOUTH FURTHER OFF THE COAST OR IT COULD BE DRY
SHOULD IT TRACK SOUTH FURTHER INLAND. FOR NOW...WILL NOT MAKE ANY
CHANGES FOR THAT PERIOD.

WILL UPDATE THE FORECAST SHORTLY TO REMOVE THE FREEZE WARNING.
OTHERWISE NO OTHER UPDATES ARE PLANNED AT THIS TIME.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH MONDAY WITH CLEAR SKIES AND
UNRESTRICTED VISIBILITIES. WINDS AT 10K FT NW 20-25 KT
TODAY...BECOMING NE OVERNIGHT TONIGHT AND MONDAY. THIS WILL RESULT
IN MOUNTAIN WAVE/ROTORS TO THE LEE SIDE OF THE SAN BERNARDINO
MOUNTAINS NEAR KONT AND KSBD. STRONG UP AND DOWN DRAFTS AND LOW
LEVEL WIND SHEAR ARE LIKELY.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

FREEZE WATCH FOR THE INLAND VALLEYS AND LOWER DESERTS FOR TONIGHT
THROUGH MONDAY MORNING. SEE LAXNPWSGX.

A HIGH WIND WATCH FOR THE INLAND EMPIRE...SAN BERNARDINO MOUNTAINS
AND THE SANTA ANA MOUNTAINS FOR LATE TONIGHT THROUGH MONDAY
AFTERNOON. SEE LAXNPWSGX.

FIRE WEATHER WATCH TONIGHT THROUGH THURSDAY...INLAND VALLEYS AND
MOUNTAINS. SEE LAXRFWSGX.

PUBLIC/FIRE WEATHER...HORTON
AVIATION/MARINE.......ECC
Hazardous weather outlook, Jan 14, 4:00 AM PST, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 AM PST SUN JAN 14 2007

CAZ042-043-048-050-055>058-060>062-PZZ750-775-150000-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-SAN
BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO
COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND
FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-COACHELLA VALLEY-SAN DIEGO
COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
400 AM PST SUN JAN 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST CALIFORNIA.

.DAY ONE...TODAY THROUGH TONIGHT

FREEZE WARNING COAST...INLAND VALLEYS AND LOWER DESERTS THIS
MORNING. FREEZE WATCH IS IN EFFECT FOR THE INLAND VALLEYS AND LOWER
DESERTS TONIGHT. SEE LAXNPWSGX FOR DETAILS.

WIND CHILL ADVISORY FOR THE SAN BERNARDINO MOUNTAINS THIS MORNING.
SEE LAXWSWSGX FOR DETAILS.

FIRE WEATHER WATCH FOR INLAND VALLEYS AND MOUNTAINS TONIGHT. SEE
LAXRFWSGX FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

FREEZE WATCH IS IN EFFECT FOR THE INLAND VALLEYS AND LOWER DESERTS
MONDAY MORNING. THERE MAY BE LOCAL FROST IN THE COASTAL AREAS AS
WELL. SEE LAXNPWSGX FOR DETAILS.

HIGH WIND WATCH LATE TONIGHT THROUGH MONDAY. NORTHEAST WINDS MAINLY
IN THE INLAND VALLEYS AND IN THE MOUNTAINS BELOW PASSES AND CANYONS.
STRONGEST WINDS SUNDAY NIGHT THROUGH TUESDAY MORNING. NORTHEAST
WINDS INCREASING AGAIN THURSDAY AND FRIDAY.

FIRE WEATHER WATCH FOR INLAND VALLEYS AND MOUNTAINS THROUGH
THURSDAY. SEE LAXRFWSGX FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT
REQUESTED AT THIS TIME...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER CONDITIONS.

WHITLOW

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 1:30 PM PSTFrost AdvisorySGXSan Diego20 hr
Jan 14, 1:30 PM PSTFreeze WarningSGXRiverside, San Bernardino, San Diego20 hr
Jan 14, 1:30 PM PSTHigh Wind WarningSGXOrange, Riverside, San Bernardino, San Diego48 hr
Jan 14, 1:30 PM PSTWind AdvisorySGXRiverside, San Bernardino, San Diego48 hr

Nearby

Wind Chill Advisories in California, 2007Every wind chill advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.